# SDR SWAA2012081306628

- Difficulty date: August 10, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 50,830 hours, 40,717 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654482519
- Part serial: 4750
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF PUT LANDING GEAR LEVER UP AND RIGHT MAIN UNSAFE LIGHT REMAINED ILLUMINATED.  CYCLED GEAR DOWN- 3 GREEN, NO RED RETRACTED GEAR AGAIN, RIGHT MAIN UNSAFE LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED RIGHT MLG UPLOCK ACTUATOR PER MM.
